MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® PLUS BLUE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® PLUS BLUE; BLOOD GLUCOSE METER
Model Number 7036
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer called ascensia customer service to seek assistance with their contour® plus blue meter.During troubleshooting, it was discovered there were missing segments on the meter display.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the device could not be requested back for evaluation from the customer.Therefore, a device history record was reviewed for the suspected contour® plus blue meter with serial # (b)(6) and no manufacturing anomalies were found.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® plus blue meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.

Brand Name
CONTOUR® PLUS BLUE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION #: 3009204541)
kawasan industri mm2100
blok o-1
cikarang barat bekasi, jawa barat 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key23852103
Report Number1810909-2025-00165
Device Sequence Number15942261
Product Code NBW
UDI-Device Identifier00301937036019
UDI-Public(01)00301937036019(17)290531(10)PH24110004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7036
Device Catalogue Number90008381
Device Lot NumberPH24110004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age80 YR
Patient SexMale